# SDR AALA202303292624

- Difficulty date: February 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 6,746 hours, 1,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER SAFA INSPECTION DOOR 1R FORWARD GREEN EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202303022569: REPLACED WCU #9 (AALA202303022569) AND WCU #2 BATTERY (AALA202303292624) PER AMM 33-51-07. ACCOMPLISHED SATISFACTORY EMERGENCY LIGHTING TEST.** (CLOSED)
